# SDR SWAA2021102633220

- Difficulty date: October 22, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 27,166 hours, 12,286 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Transmitter
- Part number: S256A40453
- Part serial: 5191
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON SELECTION OF FLAPS TO 1*; NEEDLE STOPPED SHORT OF FLAPS 1 INDICATION. LE FLAPS TRANSIT AMBER LIGHT REMAINED ILLUMINATED. LED DEVICES OVERHEAD INDICATED FULL EXT. LE FLAPS TRANSIT AMB LIGHT EXTINGUISHED DURING ALTERNATE FLAP EXTENSION TO FLAPS 15. NO INDICATION OF ASYMMETRY OBSERVED. / COMPLIED WITH FSCEU BITE CHECK PER FIM 27-51-TASK 801. FAULT CODES 27-52260 SEE NEXT LOG PER FINAL RESOLUTION 1656345 - PER FIM 27-51 TASK 820 FOUND RH FLAP TRANSMITTER INOP. R/R RH FLAP TRANSMITTER EPR AMM 27-58-01 OPS CHECK OK PN OFF; S256A404-53 SN OFF; 5191 PN ON; 18-1738-12 SN ON; 3049
